Biharmonic curves in ${widetilde{SL2,R}}$ spaceReport as inadecuate

Biharmonic curves in ${widetilde{SL2,R}}$ space - Download this document for free, or read online. Document in PDF available to download.

Mathematical Communications, Vol.19 No.2 December 2014. -

In this paper non-geodesic biharmonic curves in {\tiny $\widetilde{SL2,\mathbb{R}}$} space are characterized and the statement that only proper biharmonic curves are helices is proved. Also, the explicit parametric equations of proper biharmonic helices are obtained.

$\widetilde{SL2; R}$ geometry; biharmonic curves; helices

Author: Zlatko Erjavec - ; University of Zagreb, Faculty of Organization and Informatics, Varaždin, Croati



Related documents